Mathematical Logic Quarterly

Table of Contents

Volume 32 Issue 25‐30 (1986)

fmi-fmi, 385-479

Masthead

Masthead

  • Author:
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19860322501 (p fmi-fmi)

Articles

Pseudocomplemented Okham and Demorgan Algebras

  • Author: H. P. Sankappanavar
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19860322502 (p 385-394)

Note on Quantifier Prefixes Over Diophantine Equations

  • Author: Charles N. Delzell
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19860322503 (p 395-397)

Classification of Quantifier Prefixes Over Exponential Diophantine Equations

  • Author: J. P. Jones, H. Levitz, A. J. Wilkie
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19860322504 (p 399-406)

Idempotents in R

  • Author: Robert K. Meyer
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19860322505 (p 407-408)

Numeration Models of λβ‐Calculus

  • Author: Akira Kanda
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19860322506 (p 409-414)

Lambda‐Algebras and C ‐Monoids

  • Author: W. S. Hatcher, P. J. Scott
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19860322507 (p 415-430)

Semicomplemented Lattices and the Finite Model Property

  • Author: I. L. Humberstone, A. J. Lock
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19860322508 (p 431-437)

Horn Sentences of Small Size in Identity Theory

  • Author: G. Marongiu, S. Tulipani
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19860322509 (p 439-444)

Some More Remarks on Expandability of Initial Segments

  • Author: Roman Murawski
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19860322510 (p 445-450)

Countable Admissible Ordinals and Dilators

  • Author: Gerhard Jäger
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19860322511 (p 451-456)

On Definability of Relations by Only One Relation

  • Author: Paweł Pazdyka
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19860322512 (p 457-459)

Precipitous Ideals on Singular Cardinals

  • Author: C. A. Johnson
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19860322513 (p 461-465)

Relations Intrinsically Recursive in Linear Orders

  • Author: Michael Moses
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19860322514 (p 467-472)

Plus‐1 Results for E ‐Recursion

  • Author: M. R. R. Hoole
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19860322515 (p 473-479)

Related Topics

Related Publications

Related Content

Site Footer

Address:

This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on StatisticsViews.com are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and StatisticsViews.com express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.